<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-317.rss">
<title>Volume 3, Issue 2 (2007) | Journal of Mathematics and Statistics</title>
<description>Volume 3, Issue 2 (2007) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/317</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.38.43"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.44.48"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.49.53"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.54.57"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.58.64"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.65.69"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2007.70.76"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2007.38.43">
    <title><![CDATA[On the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRI ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.38.43</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.38.43">doi:10.3844/jmssp.2007.38.43</a></p>Recently an important and interesting nonlinear generalized likelihood ratio (GLR) detector emerged in functional magnetic resonance imaging (fMRI) data processing. However, the study of that detector...]]></content:encoded>
    <dc:title><![CDATA[On the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRI ]]></dc:title><dc:creator>Fangyuan  Nan</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.38.43</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.38.43</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.38.43</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.38.43</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.44.48">
    <title><![CDATA[Forecasting Air Temperatures Using Time Series Models and Neural-based Algorithms ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.44.48</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.44.48">doi:10.3844/jmssp.2007.44.48</a></p>Recently, neural network models have been popular and found useful for forecasting a wide variety of time series data in many disciplines. This is due to their favorable modeling properties of simplic...]]></content:encoded>
    <dc:title><![CDATA[Forecasting Air Temperatures Using Time Series Models and Neural-based Algorithms ]]></dc:title><dc:creator>Mahmoud M. Smadi</dc:creator><dc:creator>Farouq S. Mjalli</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.44.48</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.44.48</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.44.48</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.44.48</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.49.53">
    <title><![CDATA[Abstract Fixed Points of Set-valued Mappings]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.49.53</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.49.53">doi:10.3844/jmssp.2007.49.53</a></p>We defined new concept of complete sequences of equivalence relations on a given abstract set on which no topology is considered, the concept of contraction mappings with respect to these sequences, p...]]></content:encoded>
    <dc:title><![CDATA[Abstract Fixed Points of Set-valued Mappings]]></dc:title><dc:creator>E. El. Shobaky</dc:creator><dc:creator>Sahar Mohamed Ali</dc:creator><dc:creator>Montaser S. Ali</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.49.53</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.49.53</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.49.53</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.49.53</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.54.57">
    <title><![CDATA[Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.54.57</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.54.57">doi:10.3844/jmssp.2007.54.57</a></p>We proved the existence of fixed points of non-expansive operators defined on weakly Cauchy spaces in which parallelogram law holds, the given normed space is not necessarily be uniformly convex Banac...]]></content:encoded>
    <dc:title><![CDATA[Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces]]></dc:title><dc:creator>Sahar Mohamed Ali</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.54.57</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.54.57</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.54.57</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.54.57</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.58.64">
    <title><![CDATA[Multistage Median Ranked Set Sampling for Estimating the Population Median]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.58.64</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.58.64">doi:10.3844/jmssp.2007.58.64</a></p>We modify RSS to come up with new sampling method, namely, Multistage Median Ranked Set Sampling (MMRSS). The MMRSS was suggested for estimating the population median and to increase the efficiency of...]]></content:encoded>
    <dc:title><![CDATA[Multistage Median Ranked Set Sampling for Estimating the Population Median]]></dc:title><dc:creator>Abdul Aziz Jemain</dc:creator><dc:creator>Amer  Al-Omari</dc:creator><dc:creator>Kamarulzaman  Ibrahim</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.58.64</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.58.64</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.58.64</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.58.64</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.65.69">
    <title><![CDATA[Induction Motor Flux Estimation using Nonlinear Sliding Observers]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.65.69</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.65.69">doi:10.3844/jmssp.2007.65.69</a></p>A nonlinear sliding flux was proposed for an induction motor. Its dynamic observation errors converge asymptotically to zero, independently from the inputs. The aim of this work was to study the robus...]]></content:encoded>
    <dc:title><![CDATA[Induction Motor Flux Estimation using Nonlinear Sliding Observers]]></dc:title><dc:creator>Hakiki  Khalid</dc:creator><dc:creator>Mazari  Benyounès</dc:creator><dc:creator>Djaber  Sid’Ahmed</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.65.69</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.65.69</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.65.69</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.65.69</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2007.70.76">
    <title><![CDATA[A Priori Estimation of the Resolvent on Approximation of Born-Oppenheimer]]></title>
    <link>https://thescipub.com/jmss/jmssp.2007.70.76</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2007; <a href="https://thescipub.com/jmss/jmssp.2007.70.76">doi:10.3844/jmssp.2007.70.76</a></p>In this study, we estimate the resolvent of the  two bodies Shrodinger operator perturbed by a potential of Coulombian type on Hilbert space when h tends to zero. Using the Feschbach method, we first ...]]></content:encoded>
    <dc:title><![CDATA[A Priori Estimation of the Resolvent on Approximation of Born-Oppenheimer]]></dc:title><dc:creator>Sabria  Bouheroum-Mentri</dc:creator><dc:creator>Amina  Benbernou</dc:creator><dc:identifier>doi:10.3844/jmssp.2007.70.76</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-06-30; | doi:10.3844/jmssp.2007.70.76</dc:source>
    <dc:date>2007-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2007.70.76</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2007.70.76</prism:url>
    </item></rdf:RDF>